IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Journal of Computing >
2007 >
Volume 1 Number 4 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/356

Title: Algebraic Computations with Hausdorff Continuous Functions
Authors: Anguelov, Roumen
Keywords: Hausdorff Continuous Function
Ultra-arithmetical Functoid
Issue Date: 2007
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 1, No 4, (2007), 443p-454p
Abstract: The set of Hausdorff continuous functions is the largest set of interval valued functions to which the ring structure of the set of continuous real functions can be extended. The paper deals with the automation of the algebraic operations for Hausdorff continuous functions using an ultra- arithmetical approach.
Description: The paper has been presented at the 12th International Conference on Applications of Computer Algebra, Varna, Bulgaria, June, 2006.
URI: http://hdl.handle.net/10525/356
ISSN: 1312-6555
Appears in Collections:Volume 1 Number 4

Files in This Item:

File Description SizeFormat
sjc034-vol1-num4-2007.pdf265.75 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback